# SDR A6WA200440081

- Difficulty date: June 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 621/FS 625 OBLIQUE ANGLE AT STRINGER 14R IS CRACKED IN RADIUS APPROXIMATELY 1 INCH.  REPLACED CRACKED ANGLE WITH NE ANGLE P/N 601-35012-52 IAW CRJ SRM 51-42-06.  (M)
